# SDR AALA20111107STL01

- Difficulty date: November 7, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- Aircraft time: 56,327 hours, 35,015 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bungee Cylinder
- Condition: Inoperative
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - CREW REPORTED NOSE GEAR WOULD NOT EXTEND WHEN GEAR HANDLE MOVED TO THE DOWN POSITION.  UNSAFE NOSE GEAR WARNING LIGHT INDICATED.  PERFORMED EMERGENCY GEAR EXTENSION PROCEDURE AND NOSE GEAR LOWERED AND GREEN LIGHT SAFE ILLUMINATED WITH NOSE PIN EXTENDED.  FLIGHT LANDED STL WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NOSE LANDING GEAR BUNGEE CYLINDER.  SYSTEM GROUND CHECK NORMAL OPERATION.
